# SDR DALA2017020300934

- Difficulty date: January 15, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 65,442 hours, 13,486 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND RT WING NR 7 FLAP LINKAGE FAIRING DELAMATED WITH SMALL HOLE. REPAIRED PER SRM 57-53-70 PG 103 STEPS A AND F APPLIED SEALANT AND SPEED TAPE NEED TO REINSPECT AT 300 FLT INTERVALS REPAIR ON OR BEFORE 3000 FLT CYCLES OR 18 MONTH. INSTALLED PERMANENT REPAIR PER B767-400 SRM 57-53-70 REPAIR 1. (9416356)
